MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MINIPOLYAXIAL SCREWDRIVER; SCREWDRIVERS

MEDOS INTERNATIONAL SàRL CH MINIPOLYAXIAL SCREWDRIVER; SCREWDRIVERS
Model Number 288304000
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, that the patient underwent for a surgery.During the surgery, the screwdrivers are stripping and getting stuck in screws.It was noticed in the poly screws and the final tightening time.It was unknown if the surgery completed successfully without delay.There were no patient consequences are reported.This complaint involves unknown number of devices.This report is for (1) mini polyaxial screwdriver.This report is 4 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/ investigation.The complaint product is not returning.H3, h6: the investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MINIPOLYAXIAL SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11952596
Report Number1526439-2021-01156
Device Sequence Number4243047
Product Code HXX
UDI-Device Identifier10705034221298
UDI-Public10705034221298
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288304000
Device Catalogue Number288304000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/30/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MINIPOLYAXIAL SCREWDRIVER; MINIPOLYAXIAL SCREWDRIVER; MINIPOLYAXIAL SCREWDRIVER; MINIPOLYAXIAL SCREWDRIVER; MINIPOLYAXIAL SCREWDRIVER; UNKNOWN SCREWS; X15 TORQUE DRIVER; X15 TORQUE DRIVER; X15 TORQUE DRIVER